# SDR FDEA202112213113

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.2 ENGINE INBD COWL  EXTERIOR SURFACE HAS A DENT REPAIRED NO 2 ENGINE COWL ENG INBD EXTERIOR SURFACE IAW B757 SRM 54-20-01-1A, SRM   54-20-01-2R,
